|crestor side effects and experiences
Oct 18, 2006
could there be a forum on the said subject on crestor and what has helped others. I have had a terrible time. Terrible inflammation, aches in right buttock, right leg, when walking outside of home pain comes and inflammation starts. Thanks
| Response from Dr. Henry
This forum is exclusively for the discussion of the side effects of antiretroviral medication.
Get Email Notifications When This Forum Updates or Subscribe With RSS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.